manuscripta mathematica

, Volume 45, Issue 3, pp 273–288

Über die Fourierkoeffizienten der Siegelschen Eisensteinreihen


  • Siegfried Böcherer
    • Mathematisches Institut der Universität

DOI: 10.1007/BF01158040

Cite this article as:
Böcherer, S. Manuscripta Math (1984) 45: 273. doi:10.1007/BF01158040


It is well known that the Fourier coefficients ank(T) of Siegel's Eisenstein series of degree n and weight k are rational numbers with bounded denominators [14], [15]. In this paper we introduce a number bnk(T), which is equal to ank(T) in many cases. This number can be computed in an elementary way. From our explicit formulas for bnk(T) we can easily get results about the denominators of the Fourier coefficients ank(T), which are better than those obtained by Siegel in his difficult paper [15].

Download to read the full article text

Copyright information

© Springer-Verlag 1984